Affine surfaces of ellyptic type

Document title: Affine surfaces of ellyptic type
Journal: Mathematicae notae
System number: 000175672
ISSN: 0025-553X
Authors: 1
Institutions: 1Technischen Universität Berlin, Fachbereich Mathematik, Berlín. Alemania
Number: 36
Pages: 43-48
Country: Argentina
Language: Inglés
Document type: Artículo
Approach: Analítico
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Geometría diferencial,
Geometría afín,
Espacios de Riemann,
Problema de Berstein
Keyword: Mathematics,
Pure mathematics,
Differential geometry,
Affine geometry,
Riemann spaces,
Berstein problem
Document request
Note: The document is shipping cost.

Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: . Monday to Friday from (8 to 16 hrs).